my brother was on the fetnal patch until it got recalled. he broke his back in four places and got addictid to them and know they put him on lidaerim patches
26 Nov 2010
No,Its not a narcotic & its not used the way it was used for your brother.Lidoderm patch is for itches,burns,stichtes,numbing gums.There's not much to it but if you put to many patches on yes you can over dose.Your brother was in seavere pain & he probally was on those for awhile.When your on any pain med for awhile some people can become addicted to them.Some of those drugs are very strong & they can make people feel good.Then when they don't have them in their system any more it's very hard for them.The Lidoderm patch is nothing you have to fear.
29 Nov 2010
I agree with skii on this one. I think the Lidoderm patch is the safest of all pain patches. I'm allergic to Fentanyl but the Lidoderm patch never bothered me or made me feel that I had to have it.
It does help in the exact spot you put it on and can even be cut so it can be used on other parts of the body at the same time but skii is right that if you use too many, you can OD.
I use them on my right foot, knee and hip area for pain and cut one patch into 3 and use them for only up to 18 hours tops before they are useless and then apply another set of one patch.
I have some left from a long time ago that I've stored in a dark and cold place because my insurance doesn't cover it and I can't afford them. I wish they would make them in a generic.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
which is stronger for arthritic pain?
3 answers • 31 Dec 2011
I have used opiates in the past , Hydos & Oxy's , Hydromorphone, Now my past history of opiate use is got my Doc afraid of giving me any ...
3 answers • 8 Jan 2012
to get them to stay or an alternative?
6 answers • 18 Sep 2012
1 answer • 12 Apr 2013
My Mother has severe arthritis of the neck that causes her severe pain. She gets some relief from a heating pad throughout the day. Her PCP recently ...
2 answers • 5 Oct 2014